Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 25, 2013, 6:29 PM EDT for Cameron County, Clearfield County, Elk County, Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 6:29 PM EDT (22:29 UTC)
- Expired
- Jun 25, 2013, 7:30 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 38 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:57 PM EDT | TSTM WND DMG | Shawville, PA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 6:20 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
601
WUUS51 KCTP 252229
SVRCTP
PAC023-033-047-252330-
/O.NEW.KCTP.SV.W.0069.130625T2229Z-130625T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
629 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CAMERON COUNTY PENNSYLVANIA...
CLEARFIELD COUNTY PENNSYLVANIA...
SOUTHERN ELK COUNTY PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
BRANDY CAMP TO SYKESVILLE TO SMICKSBURG...MOVING EAST AT 40 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
CLEARFIELD...DUBOIS...BENEZETTE...BROCKPORT...CURWENSVILLE...
FORCE...HOUTZDALE...HYDE...JEFFRIES...KARTHAUS...LECONTES MILLS...
MEDIX RUN...OSCEOLA MILLS...PARKER DAM STATE PARK...PENFIELD...
PORTLAND MILLS...ROCKTON...S.B. ELLIOT STATE PARK AND WOODLAND.
OTHER NOTABLE LOCATIONS IN THE WARNING... TREASURE LAKE AND PENN
STATE DUBOIS.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 138.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
WEDNESDAY MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4141 7889 4132 7802 4122 7809 4115 7804
4111 7811 4105 7806 4096 7808 4094 7812
4096 7816 4094 7815 4091 7822 4086 7825
4083 7830 4076 7836 4081 7881 4113 7881
4120 7878 4122 7872 4127 7876 4133 7891
TIME...MOT...LOC 2229Z 278DEG 36KT 4137 7863 4105 7883
4091 7916
$$
FORECASTER: JUNG1 follow-up statement
248
WWUS51 KCTP 252307
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT TUE JUN 25 2013
PAC023-033-047-252330-
/O.CON.KCTP.SV.W.0069.000000T0000Z-130625T2330Z/
CAMERON PA-CLEARFIELD PA-ELK PA-
707 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR ELK...CLEARFIELD AND CAMERON COUNTIES...
AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF BENEZETTE TO WOODLAND TO MAHAFFEY...
MOVING EAST AT 40 MPH.
LOCATIONS INCLUDED IN THE WARNING...
CLEARFIELD...MEDIX RUN...S.B. ELLIOT STATE PARK...PARKER DAM STATE
PARK...OSCEOLA MILLS...LECONTES MILLS...KARTHAUS...JEFFRIES...HYDE...
HOUTZDALE...CURWENSVILLE...WALLACETON...TROUTVILLE...RAMEY...NEW
WASHINGTON...LUMBER CITY...GRAMPIAN...GLEN HOPE...BURNSIDE AND
BRISBIN.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE 219...
ROUTE 322...STATE ROAD 120...STATE ROAD 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4108 7881 4107 7856 4122 7846 4136 7847
4132 7802 4122 7809 4115 7804 4111 7811
4107 7810 4105 7806 4098 7809 4096 7808
4094 7812 4096 7816 4094 7815 4091 7822
4076 7836 4081 7881
TIME...MOT...LOC 2307Z 278DEG 36KT 4132 7813 4100 7833
4086 7866
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:14 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 25, 5:14 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 514 PM EDT TUE JUN 25 2013 .SYNOPSIS... AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THURSDAY...ACCOMPANIED BY A FEW ROUNDS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THE UPPER LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN AMPLIFIED WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN SLIGHTLY COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED WEATHER THROUGH THE END OF JUNE. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... 1830Z UPDATE...THE SEVERE WEATHER THREAT WILL SLOWLY INCREASE ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE STATE INTO EARLY THIS EVENING. HOWEVER...A WELL-DEFINED MID LEVEL CAP /TEMPS OF 8-9C AT 700 MB/ HAS LIMITED THE DEPTH OF HEAVY RAIN/HAIL CORES...AND DOWNDRAFT POTENTIAL SO FAR. THIS FACTOR HAS KEPT THE STORMS AND THEIR ASSOCIATED WIND GUSTS SUB-SEVERE...EVEN THOUGH 88D BASE VELOCITIES OF SLIGHTLY OVER 50 KTS WERE NOTED WITHIN 2 KFT AGL NEAR THE RDA SITE WITHIN THE PAST FEW HOURS. THE CLUSTER OF TSRA THAT CROSSED THE KFIG AND KUNV AREAS EARLIER THIS AFTERNOON WILL GRADUALLY INTENSIFY IN THE MUCH BETTER MIXED LAYER CAPE ENVIRONMENT ACROSS THE LOWER SUSQ OVER THE NEXT HOUR AND LIKELY PRODUCE SOME SPORADIC WIND DAMAGE. HAIL SIZE SHOULD BE LIMITED TO UNDER 1/2 INCH THROUGH 20Z. EARLIER COORDINATION WITH SPC FOR A POSSIBLE SVR WATCH CONCLUDED WITH MONITORING AREAS FOR POTENTIAL UPSCALE GROWTH OF CONVECTION. BEST COMBINATION OF CAPE/AND BLYR LAYER MOISTURE CONVERGENCE WILL RESIDE ACROSS THE LOWER SUSQ VALLEY AND SCENT ZONES THROUGH EARLY THIS EVENING...WITH ANOTHER RIBBON OF ENHANCED CONVECTIVE POTENTIAL MOVING INTO OUR SWRN ZONES. MAX TEMPS LATE THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER THAN MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S ELSEWHERE. THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS ONE OR MORE TSRA CLUSTERS OR MCS/S FORM IN THE WARM AND HUMID AIR ALONG...AND TO THE SOUTH OF THE WWD TRAILING OUTFLOW BOUNDARY BACK INTO OHIO AND FAR WRN PENN. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2. AT THE SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL FOLLOW A SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z. MULTIPLE TSTM CLUSTERS SHOULD DEVELOP FROM THE OHIO VALLEY...EAST INTO THE REGION WEDNESDAY AFTERNOON AND NIGHT...ALONG LINGERING OUTFLOW BOUNDARIES. THE STORMS SHOULD CONTINUE TO INCREASE IN COVERAGE AND ADVECT EAST OR NORTHEAST LATE WED/WED NIGHT AS THE NOSE OF A SWLY LLJ BEGINS TO MOVE INTO THE REGION AND UPPER DIFLUENCE INCREASES AHEAD OF THE OHIO VALLEY SHORTWAVE. THE DAY 2 SLGT RISK WAS RECENTLY EXPANDED AT 17Z TO ENCOMPASS ALL OF THE CWA AS A RESULT OF INCREASING SPEED AND DIRECTIONAL SHEAR WITHIN THE VERY WARM/UNSTABLE AIRMASS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... ANY CONVECTION COULD LINGER INTO WEDNESDAY EVENING. HOWEVER...THE BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER THE FOUR CORNERS AND INTER- MTN WEST AS A LARGE SCALE DEEPENING TROUGH ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE TROUGH SHOULD CONTINUE TO PRESS EWD INTO THE MID- ATLC/NERN STATES ALONG WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3 OUTLOOK...THE FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO THE SERN 1/2 OF THE CWA WHERE INSTABILITY/CYCLONIC MID- LVL FLOW WILL LKLY BE MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT. THIS AREA IS HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL INCLUDE MENTION IN THE HWO. OVERALL...EXPECT INCREASINGLY UNSETTLED CONDS WITH DAYTIME TEMPS FALLING BACK CLOSER TO LATE- JUNE NORMALS. THE 25/12Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH THE MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH OFF THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN THE EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME SOON AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY. THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS GUID. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... BEEN ADJUSTING TAFS FOR CONVECTION AND WILL CONTINUE TO DO SO. MAIN CLUSTER OF STORMS OVER FAR NW PA AND OH. EARLIER DISCUSSION BELOW. VFR WILL CONTINUE IN MOST AREAS THROUGH THE REST OF THIS AFTERNOON. WESTERLY SFC WINDS WILL AVERAGE 8-12 KTS WITH GUSTS IN THE HIGH TEENS AT TIMES /ESPECIALLY OVER THE HIGH TERRAIN OF THE NORTH AND WEST/. THUNDERSTORM CLUSTER PUSHING QUICKLY TO THE ESE BETWEEN KSEG AND KMUI WILL BE FOLLOWED BY GRADUALLY INCREASING COVERAGE OF SHOWERS/TSRA ACROSS THE REST OF CENTRAL AND SOUTHERN PENN LATE TODAY INTO THIS EVENING. CONDITIONS WILL DROP TO VFR /AND PERHAPS BRIEF IFR/ WITHIN ANY TSRA CLUSTERS INTO TONIGHT. THIS PATTERN OF SOME MVFR OVERNIGHT AND SCTD-NUMEROUS AFTERNOON SHRA/TSRA WILL CONTINUE UNTIL A HIGHLY AMPLIFIED WAVE APPROACHES FRI-MON BRINGING MORE ORGANIZED AND WIDESPREAD RAIN/TSRA POTENTIAL. OUTLOOK... WED-THU...AREAS OF AM MVFR FOG/HAZE POSS. NUMEROUS...MAINLY LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS. FRI-SUN...MORE ORGANIZED SHOWERS/TSRA FRIDAY THROUGH SUNDAY...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/STEINBUGL NEAR TERM...LAMBERT SHORT TERM...LAMBERT/STEINBUGL LONG TERM...CERU/STEINBUGL AVIATION...LAMBERT/GARTNER/MARTIN
Hazardous weather outlook, Jun 25, 3:48 PM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 348 PM EDT TUE JUN 25 2013 PAZ004>006-010>012-017-018-024-025-033-037-262000- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-TIOGA- 348 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ019-026>028-034>036-041-042-045-046-049>053-056>059-063>066- 262000- SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 348 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Local storm report, Jun 25, 3:17 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG GRATZ 40.61N 76.72W
06/25/2013 DAUPHIN PA 911 CALL CENTER
TREE DOWN ACROSS ROAD NEAR THE INTERSECTION OF ROUTE 25
AND SPECKTOWN RD.
&&
EVENT NUMBER CTP1300150
EVANEGOSpecial weather statement, Jun 25, 3:29 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT TUE JUN 25 2013
PAZ017-018-252030-
CLEARFIELD PA-NORTHERN CENTRE PA-
329 PM EDT TUE JUN 25 2013
...A FEW STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
WEST CENTRAL CENTRE COUNTIES THROUGH 430 PM EDT...
AT 327 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKTON...AND ANOTHER
NEAR LUMBER CITY...MOVING EAST SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THE STORMS WILL AFFECT GRAMPIAN...HYDE...CLEARFIELD...
LECONTES MILLS...KARTHAUS AND MOSHANNON.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENN STATE DUBOIS.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 98 AND 141.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 350.
LAT...LON 4117 7877 4111 7811 4109 7800 4097 7804
4091 7807 4079 7817 4097 7881 4102 7881
FORECASTER: LAMBERTSpecial weather statement, Jun 25, 4:03 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT TUE JUN 25 2013
PAZ004-005-010-252100-
ELK PA-MCKEAN PA-WARREN PA-
403 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ELK...SOUTHERN
WARREN AND SOUTHWESTERN MCKEAN COUNTIES THROUGH 5 PM EDT...
AT 400 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TIDIOUTE TO 7 MILES EAST OF TIDIOUTE TO LYNCH...MOVING EAST AT 25
MPH.
WIND GUSTS UP TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT SHEFFIELD...JAMES CITY...KINZUA DAM
AND WESTLINE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 66...STATE ROAD 255.
LAT...LON 4177 7955 4188 7884 4175 7862 4143 7843
4147 7897 4162 7897 4162 7942
FORECASTER: LAMBERTSpecial weather statement, Jun 25, 4:26 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT TUE JUN 25 2013
PAZ006-010>012-017-018-252130-
CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-POTTER PA-
426 PM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CENTRE...
NORTHEASTERN CLEARFIELD...NORTHWESTERN CLINTON...SOUTH CENTRAL
POTTER...SOUTHERN CAMERON AND SOUTHERN ELK COUNTIES...
AT 424 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRANDY CAMP...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT FORCE...MEDIX RUN...BENEZETTE...HICKS
RUN...DRIFTWOOD AND KETTLE CREEK STATE PARK.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
120...STATE ROAD 255.
LAT...LON 4152 7791 4112 7793 4124 7874 4126 7874
4130 7882 4145 7881
FORECASTER: CERUSpecial weather statement, Jun 25, 5:03 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT TUE JUN 25 2013
PAZ004-005-010-011-252200-
CAMERON PA-ELK PA-MCKEAN PA-WARREN PA-
503 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...SOUTHEASTERN
WARREN...SOUTHERN MCKEAN AND WESTERN CAMERON COUNTIES...
AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SHEFFIELD TO JOHNSONBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT SHEFFIELD...ST. MARYS...JAMES
CITY...MOUNT JEWETT...WILCOX AND EAST BRANCH DAM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...
STATE ROAD 255.
LAT...LON 4133 7814 4125 7874 4131 7885 4144 7896
4162 7896 4162 7927 4178 7932 4185 7844
FORECASTER: CERULocal storm report, Jun 25, 5:49 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG TIDIOUTE 41.68N 79.40W
06/25/2013 WARREN PA NWS OFFICE
TREES REPORTED DOWN NEAR TIDIOUTE.
&&
EVENT NUMBER CTP1300151
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:41 AM EDT | Special Weather Statement | CTP | Clearfield | 64 min |
| Jun 25, 11:51 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 54 min |
| Jun 25, 12:30 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 60 min |
| Jun 25, 1:03 PM EDT | Special Weather Statement | CTP | Clearfield | 27 min |
| Jun 25, 1:10 PM EDT | Special Weather Statement | CTP | Snyder | 80 min |
| Jun 25, 1:35 PM EDT | Special Weather Statement | CTP | Centre, Clearfield | 55 min |
| Jun 25, 2:22 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Perry, Schuylkill | 53 min |
| Jun 25, 3:00 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 45 min |
| Jun 25, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Perry | 56 min |
| Jun 25, 3:29 PM EDT | Special Weather Statement | CTP | Clearfield | 61 min |
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 53 min |
| Jun 25, 4:03 PM EDT | Special Weather Statement | CTP | Forest | 57 min |
| Jun 25, 4:26 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 64 min |
| Jun 25, 5:03 PM EDT | Special Weather Statement | CTP | Elk, McKean | 57 min |
| Jun 25, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 65 min |
| Jun 25, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Warren | 61 min |
| Jun 25, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk | 34 min |
| Jun 25, 7:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton | 41 min |
| Jun 25, 7:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Somerset | 50 min |
| Jun 25, 7:36 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clinton, Huntingdon, Juniata, Mifflin and 2 more | 54 min |
| Jun 25, 7:44 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Huntingdon, Somerset | 76 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.